# SDR CALA2015043000340

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 24,479 hours, 8,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FASTENER HOLE CRACKED AT STATION 727B LBL 45.5 IAW NDT PAR 6 51-00-00-16.  REPAIRED SEAT TRACK STATION 727B AT LBL 45.5 IAW ECRA 5320-02481 & EA 5320-02076 REV G OP 3.
